Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions

Shigeki Egami, Kohji Matsumoto

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let ζ (s, α) be the Hurwitz zeta function with parameter α. Power mean values of the form ∑a=1qζ(s,a/q)h or ∑a=1qζ(s,a/q)2h are studied, where q and h are positive integers. These mean values can be written as linear combinations of ∑a=1qζr(S1,., Sr;a/q), where ζr(S1., Sr; α) is a generalization of Euler-Zagier multiple zeta sums. The Mellin-Barnes integral formula is used to prove an asymptotic expansion of ∑a=1qζr(S1,., Sr,;a/q) with respect to q. Hence a general way of deducing asymptotic expansion formulas for ∑a=1qζ(s, a/q)h and ∑a=1qζ(s, a/q)2h is obtained. In particular, the asymptotic expansion of ∑a=1qζ(1/2, a/q)3 with respect to q is written down.

Original languageEnglish
Pages (from-to)41-60
Number of pages20
JournalJournal of the London Mathematical Society
Volume66
Issue number1
DOIs
Publication statusPublished - 2002 Aug

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions'. Together they form a unique fingerprint.

  • Cite this